RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 4, Pages 892–910 (Mi smj2371)  

This article is cited in 1 scientific paper (total in 1 paper)

Description of the combinatorial structure of algorithmically $1$-parametric polyhedra of spherical type

I. G. Maksimov

Ministry for Education of the Moscow Region, Krasnogorsk, Russia

Abstract: We consider one of the problems of the theory of flexible polyhedra – the problem about the number of the parameters that must be defined additionally to the edge lengths for a polyhedron of a given combinatorial type in order to exclude its possible bendings. We give a description for the combinatorial structure of polyhedra of spherical type for which this number is equal to $1$.

Keywords: flexible polyhedron, bending, algorithm.

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:4, 718–731

Bibliographic databases:

UDC: 514.113+514.772.35
Received: 04.09.2009
Revised: 14.11.2011

Citation: I. G. Maksimov, “Description of the combinatorial structure of algorithmically $1$-parametric polyhedra of spherical type”, Sibirsk. Mat. Zh., 53:4 (2012), 892–910; Siberian Math. J., 53:4 (2012), 718–731

Citation in format AMSBIB
\Bibitem{Mak12}
\by I.~G.~Maksimov
\paper Description of the combinatorial structure of algorithmically $1$-parametric polyhedra of spherical type
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 4
\pages 892--910
\mathnet{http://mi.mathnet.ru/smj2371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013534}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 4
\pages 718--731
\crossref{https://doi.org/10.1134/S0037446612040131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307983400013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865454697}


Linking options:
  • http://mi.mathnet.ru/eng/smj2371
  • http://mi.mathnet.ru/eng/smj/v53/i4/p892

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Alexandrov, “The set of nondegenerate flexible polyhedra of a prescribed combinatorial structure is not always algebraic”, Siberian Math. J., 56:4 (2015), 569–574  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:107
    Full text:41
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019